MAUDE Adverse Event Report: BECTON, DICKINSON & CO. BD VACUTAINER® K2 EDTA (K2E) 10.8 MG BLOOD COLLECTION TUBES; BLOOD SPECIMEN COLLECTION DEVICE

BECTON, DICKINSON & CO. BD VACUTAINER® K2 EDTA (K2E) 10.8 MG BLOOD COLLECTION TUBES; BLOOD SPECIMEN COLLECTION DEVICE
Catalog Number 368661
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/20/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medical device expiration date: unknown.Bd had not received samples, but photos were provided by the customer facility for investigation.The photos were evaluated and the customer's indicated failure mode with the incident lot was observed.
 
Event or Problem Description
It was reported that bd vacutainer® k2 edta (k2e) 10.8 mg blood collection tubes were warped at the top.No serious injury or medical intervention.

Brand Name
BD VACUTAINER® K2 EDTA (K2E) 10.8 MG BLOOD COLLECTION TUBES
Common Device Name
BLOOD SPECIMEN COLLECTION DEVICE
Manufacturer (Section D)
BECTON, DICKINSON & CO.
150 south 1st avenue
broken bow NE 68822
MDR Report Key7599226
Report Number1917413-2018-01345
Device Sequence Number13689364
Product Code JKA
UDI-Device Identifier50382903686617
UDI-Public50382903686617
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K971449
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/29/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number368661
Device Lot Number5272770
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/01/2016
Initial Report FDA Received Date06/13/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;